# SDR ASOA2015072913549

- Difficulty date: July 29, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 31,123 hours, 28,798 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 605.00 FRAME HAS CORROSION FROM STR 26R TO 22L.  UNDER FURTHER INVESTIGATION FOUND DAMAGED AREA TO BE OUT OF LIMITS IAW SRM 53-00-00, FIG 102, SHEET 2.  INSTALLED NEW SERVICEABLE FS 605.00 FRAME, PN 601R36026-27 IAW SRM 51-42-06/51-40-11/51-42-21. REMOVED LT AND RT POST THAT ATTACH TO FS 605 AND TRANSVERSE BEAM IAW SRM 51-42-21. INSTALLED LT & RT POSTS IAW SRM 51-42-21.  LOCATED & DRILLED NEW FRAME, PN 601R36026-27 AT FS 605.00, STR 26R TO 22L IAW SRM 51-40-11.
